A 56-year-old male asked:
I'm on my 3rd day of 25mg zoloft (sertraline) for ptsd and ocd. morning dosing and feel so tired by afternoon. can zoloft (sertraline) cause this fatigue?
1 doctor answer • 2 doctors weighed in
Psychiatry 16 years experience
Zoloft (sertraline) side effect: Zoloft (sertraline) doesn't always cause fatigue, but it is possible. Some people take Zoloft (sertraline) at bedtime, but it would be best to discuss this change in timing with your prescriber. Also, often the side effects that people have from Zoloft (sertraline) and other antidepressants resolve after the first 5-7 days on the medication, as your body adjusts to the medication, so keep this in mind as well.
989 viewsReviewed >2 years ago
Last updated Sep 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.